My T3 and T4 levels are mid range but my TSH level has rocketed to 50. My endocrinologist has recommended upping my dosage to 75, but this is making me feel very unwell - dizzy, bad headache, tingling in my fingers, heart pain. I would like to go back to 50 mcg or preferably even lower, but I'm worried what the long term effects of this will be with such elevated TSH levels. I have reviewed all the literature and can not find any advice that meets my circumstances.
Regan; Wish you had put down when they changed it. I went through this and at every dose change, it would have to be 6 weeks apart so that the medication in your body has time to change the numbers.But if you are feeling that bad call the doctor and see what to do You should not have all the side effects you're having. Just going to double check you must take this medication by itself on an empty stomach and without any other medication then wait for an hour to take any of your other things or eat. And you do have to be on each strength long enough for it to work. if you are doing all of the above by all means call the doctor and see what is going on. as far as long term effects with the TSH is not to worry about when the T3 AND T4 are correct my TSH TOOK FOREVER TO COME DOWN AND I WAS IN THE 4000 RANGE WHEN THIS ALL STARTED. And you are very smart to be having an Endocrinologist to be messing with your thyroid and not a general doctor. Chuck1957 Best of luck. IF I missed something that will help you please respond. The Thyroid is very confusing. Chuck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2015 • 5 answers
Posted 28 Jul 2015 • 2 answers
Posted 9 Jun 2016 • 1 answer
Posted 28 Aug 2017 • 1 answer
Hi! I had a full thyroidectomy about 6 weeks ago and I was put on levothyroxine 150 and I still have
Posted 29 Dec 2017 • 1 answer